# SDR 05FDEA04361

- Difficulty date: December 16, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 54,898 hours, 34,361 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Out Of Rig
- Location: Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LIGHT ILLUMINATED, PASSING 16K MSL (MCD A LIGHT WAS OUT AND TESTED GOOD).  DESCENDED TO 10K MSL.  LIGHT EXTINGUISHED AT 12K  MSL, BULB TESTED GOOD.  RELEASED FOR SERVICE PER MEL/CDL: 52-15-01 CATEGORY: C EXP: 26DEC05  "MEL 52-15-01: MCD WARN LIGHT SYS B INOP.  VERIFY DOOR CLOSED AND LOCKED PRIOR TO EACH BLOCK OUT."  FOUND  MCD 'B' LIGHT RIGGED OUT OF SEQ  WITH 'A' (PREMATURE TO INDICATE), ADJ CONTACT, IND NORMAL AND IN SEQ WITH SW 'A'.
